# SDR 2013FA0000604

- Difficulty date: October 15, 2013
- Submitted: October 24, 2013
- Operation: General aviation
- Aircraft: N1415N
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9202
- Aircraft time: 2,348 hours, 945 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Part time: 4,342 hours, 1,702 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS GEAR DISAGREE CAS AMBER LIGHT.  LT GEAR INDICATES NOT DOWN AND LOCKED.  PERFORMED MANUAL EXTENSION WITH NO CHANGE IN INDICATION.  TOWER REPORTED GEAR APPEARED DOWN AND BOTH SIDES MATCHED. LANDING WAS NORMAL AND UPON COMPLETION OF ROLLOUT CREW INSTALLED THE GEAR PINS AS PRECAUTIONARY MEASURE.
